# SDR I5PA2022080588801

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 77,629 hours, 25,062 cycles
- Engine: Pwa PW2037
- Engine time: 79,971 hours, 26,618 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Eec
- Part number: 5910535141
- Part serial: 1655A
- Condition: Unserviceable
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LCC/EEC EPCS MSG. R/R L ENG LCC IAW AMM 75-24-01.
